# SDR USAA2009092592627

- Difficulty date: September 11, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER CHORD BETWEEN BS1360, WL514, RBL20.  REPLACED INTERCOSTAL UPPER CHORD BETWEEN BS1360 TO BS1380, WL514, RBL20 IAW SRM 51-40-02.  (K)
